SELECTED PUBLICATIONS

1. Global-stability problem for coupled systems of differential equations on networks, J. Differential Equations, 248 (2010) 1-20. (with Michael Y. Li) link

2. Global stability of multi-group epidemic models with distributed delays, J. Math. Anal. Appl. 361 (2010) 38-47. (with Michael Y. Li, Chuncheng Wang) link

3. A graph-theoretic approach to the method of global Lyapunov functions, Proc. Amer. Math. Soc. 136 (2008) 2793-2802. (with Hongbin Guo, Michael Y. Li) link

4. Optimization problems for general simple population with n-impulsive harvest, J. Math. Anal. Appl. 329 (2007) 634-646. (with Ling Bai, Ke Wang) link

5. Global stability of the endemic equilibrium of multigroup SIR epidemic models, Can. Appl. Math. Q. 14 (2006) 259-284. (with Hongbin Guo, Michael Y. Li) link

6. Optimal impulsive harvest policy for an autonomous system, Taiwanese J. Math. 8 (2004) 245-258. (with Ling Bai, Ke Wang) link

7. Persistence and extinction of single population in a polluted environment, Electron. J. Differential Equations, 2004, No.108, 5 pp. (with Zhan Li, Ke Wang) link

8. Optimal impulsive harvesting policy for single population, Nonlinear Anal. Real World Appl. 4 (2003) 639-651. (with Xiaoying Zhang, Ke Wang) link

-HOME-